Unified treatment of complex and real rotation-angular functions for two-center overlap integrals over arbitrary atomic orbitals


Guseinov I. I.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.49, no.5, pp.1011-1013, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49 Issue: 5
  • Publication Date: 2011
  • Doi Number: 10.1007/s10910-010-9792-1
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.1011-1013

Abstract

The new combined formulas have been established for the complex and real rotation-angular functions arising in the evaluation of two-center overlap integrals over arbitrary atomic orbitals in molecular coordinate system. These formulas can be useful in the study of different quantum mechanical problems in both the theory and practice of calculations dealing with atoms, molecules, nuclei and solids when the integer and noninteger n complex and real atomic orbitals basis sets are emploed. This work presented the development of our previous paper (I.I. Guseinov in Phys Rev A 32:1864, 1985).